# SDR SWAA2016030949764

- Difficulty date: March 9, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 38,727 hours, 22,747 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE LOOSE.  SECURED SLIDE IAW TC.
